Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having cyst in the ovary, swollen fallopian tube. Concerned about STD chances. Taking metronidazole and doxycycline hyclate

i am very confused at the minute! i have been told i have a cyst on my right ovary, and my left fallopian tube is swollen. everything i have read seems to point towards an std causing this-but i have been checked many times, including prior to my pelvic scan, and the tests came always have come back clear for any std s. so what may have caused this to happen? i have been given anti-biotics of metronidazole and doxycycline hyclate . thankyou!
Asked On : Sun, 27 May 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, you are suffering from pelvic inflammation probably which can result from various organisms which also cause various STDs. you are on right antibiotics and take them in prescribed dose. Take care and all the best
Answered: Thu, 3 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor